IJPAM: Volume 51, No. 4 (2009)


Tao Lu$^1$, Wei He$^2$, Xijuan Wang$^3$
$^{1,2,3}$School of Mathematics and Computer Science
Nanjing Normal University
Nanjing, Jiangsu, 210097, P.R. CHINA
$^1$e-mail: lutao7@live.com
$^2$e-mail: weihe@njnu.edu.cn
$^3$e-mail: wangxijuan69@163.com
$^1$School of Science
Jiangnan University
Wuxi, Jiangsu, 214063, P.R. CHINA

Abstract.In this paper, we study when the pullback along a morphism of locales preserves spatiality, denseness and give some equivalent characterizations.

Received: June 12, 2008

AMS Subject Classification: 06D22, 54A05

Key Words and Phrases: sublocale, spatial loacle, dense

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 4